Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Flagstaff, AZ

July 8, 2015Coconino County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Jul 8, 2015, 11:31 AM MST for Coconino County, Arizona. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 11:31 AM MST (18:31 UTC)
Expired
Jul 8, 2015, 4:30 PM MST
In force
5 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Coconino County, AZ

The radar

The Cedar City radar (KICX), 160 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 6.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WGUS55 KFGZ 081831
FFWFGZ
AZC005-082130-
/O.NEW.KFGZ.FF.W.0008.150708T1831Z-150708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1131 AM MST WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN COCONINO COUNTY IN NORTH CENTRAL ARIZONA...

* UNTIL 230 PM MST

* AT 1129 AM MST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  ANTELOPE CANYON DRAINAGE. UP TO ONE INCH OF RAIN HAS ALREADY 
  FALLEN UPSTREAM OF UPPER ANTELOPE CANYON AND ADDITIONAL RAINFALL 
  IS EXPECTED. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ANTELOPE 
  CANYON NEAR SR 98...ANTELOPE CREEK BASIN...BIG FIVE...ANTELOPE 
  CANYON...WATERHOLES CANYON AND LAKE POWELL.

ADDITIONAL RAINFALL AMOUNTS OF A HALF TO THREE QUARTERS OF AN INCH 
ARE POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&
 
LAT...LON 3696 11131 3650 11119 3647 11138 3675 11149
      3689 11146 3695 11143

$$

MCS
4 follow-up statements
553 
WGUS75 KFGZ 081919
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1219 PM MST WED JUL 8 2015

AZC005-082130-
/O.CON.KFGZ.FF.W.0008.000000T0000Z-150708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO-
1219 PM MST WED JUL 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM MST FOR
NORTHEASTERN COCONINO COUNTY...

AT 1217 PM MST...DOPPLER RADAR INDICATED UP TO ONE INCH OF RAIN HAS 
ALREADY FALLEN IN THE ANTELOPE CREEK DRAINAGE. THE HEAVIEST RAIN HAS 
MOVED EAST OF THE AREA BUT ADDITIONAL STORMS ARE DEVELOPING TO THE 
WEST OF ANTELOPE CANYON. FLASH FLOODING FROM PREVIOUS RAINFALL IS 
EXPECTED TO BEGIN SHORTLY.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ANTELOPE 
CREEK...PEACH WASH...SAND WASH AND KAIBITO CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3696 11131 3650 11119 3647 11138 3675 11149
      3689 11146 3695 11143

$$

MCS
470 
WGUS55 KFGZ 082126
FFWFGZ
AZC005-082330-
/O.EXT.KFGZ.FF.W.0008.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
226 PM MST WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN COCONINO COUNTY IN NORTH CENTRAL ARIZONA...

* UNTIL 430 PM MST

* AT 223 PM MST...RUNOFF FROM EARLIER HEAVY RAINFALL IS EXPECTED TO 
  IMPACT THE ANTELOPE CANYON AREA OVER THE NEXT 2 HOURS. SCATTERED 
  THUNDERSTORMS IN THE REGION MAY BRING ADDITIONAL RAINFALL TO THE 
  ANTELOPE CANYON DRAINAGE THIS AFTERNOON.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ANTELOPE 
CREEK...PEACH WASH...SAND WASH AND KAIBITO CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&
 
LAT...LON 3696 11131 3650 11119 3647 11138 3675 11149
      3689 11146 3695 11143

$$

MCS
519 
WGUS75 KFGZ 082216
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
316 PM MST WED JUL 8 2015

AZC005-082330-
/O.CON.KFGZ.FF.W.0008.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO-
316 PM MST WED JUL 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
NORTHEASTERN COCONINO COUNTY...

AT 313 PM MST...DOPPLER RADAR INDICATED ADDITIONAL HEAVY RAIN 
PRODUCING THUNDERSTORMS MOVING INTO THE ANTELOPE CANYON DRAINAGE 
AREA FROM THE SOUTHWEST. THIS RAIN SHOULD REACH ANTELOPE CANYON BY 
AROUND 345 PM MST/445 PM MDT.

ADDITIONAL RAINFALL AMOUNTS OF UP TO THREE QUARTERS OF AN INCH ARE 
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3696 11131 3650 11119 3647 11138 3675 11149
      3689 11146 3695 11143

$$

MCS
761 
WGUS75 KFGZ 082330
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
430 PM MST WED JUL 8 2015

AZC005-082338-
/O.EXP.KFGZ.FF.W.0008.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO-
430 PM MST WED JUL 8 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN COCONINO COUNTY WILL
EXPIRE AT 430 PM MST...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT TO THE ANTELOPE CANYON AREA. ELEVATED WATER IN AREA 
WASHES WILL CONTINUE THROUGH THE EVENING.

LAT...LON 3696 11131 3650 11119 3647 11138 3675 11149
      3689 11146 3695 11143

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 9:59 AM MST, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 8, 9:59 AM MST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
959 AM MST WED JUL 8 2015

.SYNOPSIS...THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL PERSIST
ALONG AND NORTH OF THE MOGOLLON RIM TODAY...THEN MAINLY CONFINED
TO EASTERN ARIZONA THURSDAY AND FRIDAY. OVER THE WEEKEND...MOISTURE
WILL SPREAD WESTWARD...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS
RETURNING TO ALL OF THE NORTHLAND BY SUNDAY.

&&

.UPDATE...UPDATED FORECASTS SENT A SHORT TIME AGO, TO INCREASE
STORM CHANCES THIS MORNING THROUGH THIS AFTERNOON ALONG THE NORTH
SIDE OF THE MOGOLLON RIM NORTHWARD TO THE UT BORDER. MOISTURE
LEVELS HAVE NOT CHANGED MUCH SINCE YESTERDAY, AND WIND SHEAR IS
INCREASE A BIT WITH THE APPROACH OF THE WEST COAST LOW. A FEW
STRONG STORMS HAVE ALREADY DEVELOPED OVER THE NORTH RIM OF THE
GRAND CANYON. ADDITIONAL ISOLATED STRONG STORMS WITH MOSTLY SMALL
HAIL AND GUSTY WINDS WILL BE POSSIBLE THIS AFTERNOON, GENERALLY
ALONG THE NORTH EDGE OF THE MOGOLLON RIM NORTHWARD. A CHANCE THAT
A COUPLE STORMS COULD BECOME SEVERE, WITH HAIL UP TO 1" DIAMETER.
STORM MOTION WILL BE TOWARD THE NORTHEAST AT 15-20 MPH.

&&

.PREV DISCUSSION /356 AM MST/...AS OF 3AM, OBSERVED DEW POINTS AND
GPS DERIVED PRECIPITABLE WATER INDICATES LITTLE TO NO CHANGE IN
ATMOSPHERIC MOISTURE AS COMPARED TO 24 HOURS AGO. HOWEVER,
BEGINNING TODAY, THAT IS EXPECTED TO CHANGE AS AN UNSEASONABLY
DEEP WEST COAST LOW MOVES INLAND WHILE PULLING DRIER AIR INTO THE
REGION FROM THE WEST.

WITH THAT SAID, ENOUGH MOISTURE WILL REMAIN IN PLACE TODAY FOR
ANOTHER ROUND OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.
THE APPROACHING LOW WILL CAUSE INCREASING SOUTHWEST WINDS, SO THE
FAVORED AREAS FOR CONVECTION WILL BE FROM THE MOGOLLON RIM
NORTHEASTWARD. IN ADDITION, ACTIVITY COULD BE ENHANCED A BIT WITH
THE PASSAGE OF SHORTWAVE TROUGH EXTENDING FROM THE LOW.

THURSDAY AND FRIDAY...THE CHANCES FOR SHOWERS AND THUNDERSTORMS
DWINDLE AS DRIER AIR OVER SPREADS THE REGION. SOME MOISTURE AND
INSTABILITY WILL REMAIN IN EASTERN ARIZONA, SO THE BEST CHANCES
FOR SHOWERS WILL BE ALONG THE ARIZONA/NEW MEXICO BORDER. DAYTIME
TEMPERATURES ARE FORECAST TO BE AROUND 10 DEGREES BELOW NORMAL IN
MOST PLACES.

FROM SATURDAY ONWARD...SUBTROPICAL HIGH PRESSURE IS FORECAST TO
REBUILD ACROSS THE SOUTHWEST UNITED STATES LEADING TO THE
DEVELOPMENT OF A MOIST SOUTHERLY WIND FLOW. AS A RESULT, MORE
TYPICAL ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
SHOULD RETURN BY SUNDAY.

&&

.AVIATION...FOR THE 18Z PACKAGE...ISOLATED -TSRA POSSIBLE THIS
MORNING NORTH OF KFLG-KRQE LINE. SCATTERED SHRA/TSRA WILL DEVELOP
THIS AFTERNOON ALONG A KFLG-KSOW LINE NORTHWARD AND CONTINUE THROUGH
EARLY EVENING. ISOLATED STORMS POSSIBLE SOUTH OF THIS LINE. STORMS
WILL BE MOVING TO THE NORTHEAST WITH LOCAL MVFR/IFR CONDITIONS IN
STRONGER CELLS.

AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...HIGH PRESSURE OVER THE REGION WILL MOVE EAST AS A
PACIFIC TROUGH OF LOW PRESSURE MOVES INTO CALIFORNIA AND NEVADA
THROUGH THURSDAY. THIS WILL BRING A DRIER WESTERLY FLOW TO ARIZONA
WITH DECREASING CHANCES OF SHOWERS AND THUNDERSTORMS.

FRIDAY THROUGH SUNDAY...DRIER CONDITIONS WILL CONTINUE THROUGH
FRIDAY ESPECIALLY ACROSS WESTERN AND CENTRAL ARIZONA. MOISTURE WILL
BEGIN TO MOVE IN FROM THE SOUTH AGAIN INTO NAVAJO AND APACHE
COUNTIES SATURDAY...AND WILL EXPAND WESTWARD ON SUNDAY WITH
INCREASING CHANCES FOR STORMS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...JJ/RR
AVIATION...MCS
FIRE WEATHER...TC

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jul 8, 10:05 AM MST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1005 AM MST WED JUL 8 2015

AZZ004>007-009>017-039-040-090200-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
1005 AM MST WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS AFTERNOON FROM
THE NORTH EDGE OF THE MOGOLLON RIM NORTHWARD TO THE UTAH BORDER.
A FEW STORMS WILL BE STRONG OR POSSIBLY SEVERE...WITH HAIL UP TO
ONE INCH IN DIAMETER AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DRIER AIR WILL FILTER IN TO CENTRAL AND WESTERN ARIZONA. MOISTURE
WILL REMAIN OVER EASTERN ARIZONA...AND THERE WILL BE A CHANCE OF A
FEW STRONG STORMS OVER APACHE COUNTY. HAIL AND STRONG GUSTY WINDS
WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 8, 10:06 AM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1006 AM MST WED JUL 8 2015

AZZ004-005-081745-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-
1006 AM MST WED JUL 8 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COCONINO COUNTY...

AT 1005 AM MST...A STRONG THUNDERSTORM WAS 13 MILES NORTH OF HOUSE
ROCK...OR 32 MILES WEST OF PAGE...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH LOCALLY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
HOUSE ROCK.

THIS INCLUDES U.S. HIGHWAY 89A BETWEEN MILE MARKERS 559 AND 575...AND
BETWEEN MILE MARKERS 587 AND 596.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3700 11163 3665 11197 3681 11235 3700 11227
TIME...MOT...LOC 1705Z 208DEG 36KT 3693 11204

MCS
Special weather statement, Jul 8, 10:46 AM MST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1046 AM MST WED JUL 8 2015

AZZ004-005-009-081830-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-NORTHEAST PLATEAUS AND MESAS
HWY 264 NORTHWARD-
1046 AM MST WED JUL 8 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COCONINO COUNTY...

AT 1046 AM MST...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
MARBLE CANYON...OR 15 MILES WEST OF PAGE...MOVING NORTHEAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PAGE...WAHWEEP...ANTELOPE CANYON NEAR SR 98...LEES FERRY...BIG FIVE
AND LAKE POWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 STATE ROUTE 98 BETWEEN MILE MARKERS 548 AND 549.
 U.S. HIGHWAY 89 BETWEEN MILE MARKERS 544 AND 556.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3700 11140 3690 11134 3678 11187 3700 11199
TIME...MOT...LOC 1746Z 249DEG 25KT 3691 11174

MCS
Special weather statement, Jul 8, 11:17 AM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1117 AM MST WED JUL 8 2015

AZZ009-010-039-040-081845-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
BLACK MESA AREA-
1117 AM MST WED JUL 8 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NAVAJO AND WEST
CENTRAL APACHE COUNTIES...

AT 1116 AM MST...A STRONG THUNDERSTORM WAS NEAR LOW MOUNTAIN...OR 11
MILES NORTHEAST OF KEAMS CANYON...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COTTONWOOD...LOW MOUNTAIN...WHIPOORWILL CHAPTER HOUSE AND SALINA.

THIS INCLUDES STATE ROUTE 264 BETWEEN MILE MARKERS 415 AND 421.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3571 11001 3588 11023 3616 10997 3591 10963
TIME...MOT...LOC 1816Z 222DEG 20KT 3588 11001

MCS

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:03 PM MSTSpecial Weather StatementFGZYavapai27 min
Jul 8, 11:17 AM MSTSpecial Weather StatementFGZ28 min
Jul 8, 11:56 AM MSTSpecial Weather StatementFGZCoconino34 min
Jul 8, 11:57 AM MSTSpecial Weather StatementFGZ33 min
Jul 8, 12:35 PM MSTSpecial Weather StatementFGZ25 min
Jul 8, 12:36 PM MSTSpecial Weather StatementFGZ54 min
Jul 8, 12:45 PM MSTSevere Thunderstorm WarningFGZNavajo30 min
Jul 8, 2:15 PM MSTSpecial Weather StatementFGZ30 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.